Nagoya Mathematical Journal

Simultaneous asymptotic diophantine approximations to a basis of a real number field

William W. Adams

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 42 (1971), 79-87.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798301

Mathematical Reviews number (MathSciNet)
MR0285490

Zentralblatt MATH identifier
0194.35201

Subjects
Primary: 10.30

Citation

Adams, William W. Simultaneous asymptotic diophantine approximations to a basis of a real number field. Nagoya Math. J. 42 (1971), 79--87. https://projecteuclid.org/euclid.nmj/1118798301


Export citation

References

  • [1] W.W. Adams. Simultaneous Asymptotic Diophantine Approximations. Mathematika 14 (1967) 173-180.
  • [2] W.W. Adams. Simultaneous Asymptotic Diophantine Approximations to a Basis of a Real Cubic Number Field. J. of Number Theory 1 (1969) 179-194.
  • [3] S. Lang. Asymptotic Approximation to Quadratic Irrationals. Am. J. of Mathematics 87 (1965) 481-487.
  • [4] L.G. Peck. Simultaneous Rational Approximations to Algebraic Numbers. Bull. AMS 67 (1961) 197-201.
  • [5] W.M. Schmidt. Simultaneous Approximations to a Basis of a Real Algebraic Number Field. Am. J. of Mathematics 88 (1966) 517-527. Department of Mathematics University of Maryland